| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 41-44


Mohamed El Azzouzi
      Remarks on the approximate positive for Lotka-McKendrick system by positive birth control
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 41, 2003-2010
      http://dx.doi.org/10.12988/ijma.2015.55153

Waqas Nazeer, Shin Min Kang, Muhammad Tanveer
      Modified Abbasbandy's method for solving nonlinear functions with convergence of order six
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 41, 2011-2019
      http://dx.doi.org/10.12988/ijma.2015.56166

Agus Suryanto, Vivi Aida Fitria, Trisilowati
      Existence of Hopf bifurcation in a delay partial dependent predator-prey model with allelopathic effect
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 41, 2021-2028
      http://dx.doi.org/10.12988/ijma.2015.57476

Chul Kang, Yong Sik Yun
      An extension of Zadeh's max-min composition operator
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 41, 2029-2035
      http://dx.doi.org/10.12988/ijma.2015.55154

Jocecar Lomarda, Sergio R. Canoy, Jr.
      1-Movable total dominating, connected dominating, and double dominating sets in the composition of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 41, 2037-2044
      http://dx.doi.org/10.12988/ijma.2015.54126

Young Key Kim, Won Keun Min
      Remarks on weakly WO-continuous functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 41, 2045-2052
      http://dx.doi.org/10.12988/ijma.2015.56159

Matloob Anwar, Hina Urooj
      Almost everywhere convex functions in generalized Sobolev spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 42, 2053-2059
      http://dx.doi.org/10.12988/ijma.2015.56164

Marjono, D. K. Thomas
      A note on the powers of Bazilevic functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 42, 2061-2067
      http://dx.doi.org/10.12988/ijma.2015.56169

Joyce K. Nthiiri, George O. Lawi, Alfred Manyonge
      Mathematical model of pneumonia and HIV/AIDS co-infection in the presence of protection
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 42, 2069-2085
      http://dx.doi.org/10.12988/ijma.2015.55150

Parveen Kumar, Sanjay Kumar, Shin Min Kang
      Common fixed points for weakly compatible mappings in multiplicative metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 42, 2087-2097
      http://dx.doi.org/10.12988/ijma.2015.56162

Robert Vrabel, Vladimir Liska, Zuzana Sutova
      Numerical simulation of high sensitivity of solutions to the nonlinear singularly perturbed dynamical system on the initial conditions and parameter
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 43, 2099-2109
      http://dx.doi.org/10.12988/ijma.2015.56171

Loredana Ciurdariu
      A note on invariant norms
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 43, 2111-2119
      http://dx.doi.org/10.12988/ijma.2015.56174

Edi Cahyono, La Ode Ngkoimani, Marwan Ramli
      Notes on multi-parameters perturbation method for dispersive and nonlinear partial differential equations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 43, 2121-2132
      http://dx.doi.org/10.12988/ijma.2015.56158

Wanjuan Du, Zhongping Li
      Asymptotic expansion of large solutions for elliptic systems
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 43, 2133-2138
      http://dx.doi.org/10.12988/ijma.2015.56163

Youness Laaroussi, Zine el abidine Guennoun, Amine Amar
      Extreme values theory for dynamical systems: analysis of stability behavior in delayed Kaldor-Kalecki model
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 43, 2139-2155
      http://dx.doi.org/10.12988/ijma.2015.57183

Joohee Jeong, Dong-Jin Kang, Seog-Hoon Rim
      On degenerate q-Daehee numbers and polynomials
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 44, 2157-2170
      http://dx.doi.org/10.12988/ijma.2015.57184

Cris L. Armada, Sergio R. Canoy, Jr.
      A-differential of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 44, 2171-2180
      http://dx.doi.org/10.12988/ijma.2015.54132

Sarhan Falah, Jicheng Liu
      Numerical convergence of backward stochastic differential equation with non-Lipschitz coefficients
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 44, 2181-2188
      http://dx.doi.org/10.12988/ijma.2015.57185

C. Murugesan, N. Subramanian
      The ideal convergence of difference strongly of \chi^2 in p-metric spaces defined by modulus
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 44, 2189-2200
      http://dx.doi.org/10.12988/ijma.2015.57186


Journals | Books | Author guidelines